# SDR SWIA201023622

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 22,758 hours, 18,213 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH FLAPS SELECTED TO 45Â° AIRCRAFT DEVELOPS A LEFT ROLL.  (FLT 4601)  RE-RIGGED RIGHT FLAPS AND LEFT OUTBOARD FLAP SPRING BACK.
